... should I be concerned?
You need to be calling your pharmacist or your on call doctor. Not knowing the dose you may have taken a dose that is completely safe or a dose that can shock your adrenal glands into shutting off until the excess prednisone is out of your system. Also, you may just vomit. Either way, you need to talk to your doctor asap about the error.
If you can't get your dr, call poison control and ask them, be ready to give the strength of the pill. There is a wide dosing range of it so it might not be too bad.
for instance if they are 5 mg tabs, that's only 30 mgs at once and not very bad. I probably wouldn't worry about it. Poison control number is 800-222-1222
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2011 • 1 answer
My hands are read and tingly. I have been on prednisone and just started neurotine could this be af?
Posted 23 May 2013 • 3 answers
Posted 21 Aug 2015 • 1 answer
Posted 3 Jan 2017 • 0 answers
I didnt read the directions.. I took all 6 pills on the first day at once.. After reading I realize?
Posted 20 Jan 2018 • 0 answers